MAUDE Adverse Event Report: Elekta Solutions AB VERSA HD; ACCELERATOR, LINEAR, MEDICAL,

Elekta Solutions AB VERSA HD; ACCELERATOR, LINEAR, MEDICAL,
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/28/2026
Type of Reportable Event Other
Event or Problem Description
The customer asked which tolerances are applied for isocentric couch rotation, gantry rotation and collimator rotation during beam interruption.
 
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.

Brand Name
VERSA HD
Common Device Name
ACCELERATOR, LINEAR, MEDICAL,
Manufacturer (Section D)
Elekta Solutions AB
hagaplan 4
stockholm
sweden, 113 6 8
SW  113 68
Manufacturer (Section G)
Elekta Limited
cornerstone
london road
crawley, west sussex RH10 9BL
UK   RH10 9BL
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key50450719
Report Number3015232217-2026-00026
Device Sequence Number13339853
Product Code IYE
UDI-Device Identifier05060191071574
UDI-Public05060191071574
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K252188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2025
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown